# SDR ASAA2018102926609

- Difficulty date: October 12, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL BETWEEN STA 727G AND STA 727H+10 HAS AREAS OF CORR ON UPPER FLANGE. GROUNDED - YES. REMOVED CORR FROM AFT PIT LT TRANSITION PANEL STA 727G TO 727H+10, FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2, REPAIRED DAMAGED TRANSITION PANEL IAW SRM 53 00 53 2R 5 REPAIR 5 W 1.50 O .40 R .032 L 2 D .008.
